Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 87, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 12, 2006, 8:43 PM CST for Cedar County, Missouri. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 8:43 PM CST (02:43 UTC)
- Expired
- Mar 12, 2006, 9:45 PM CST
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Cedar County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 9:00 PM CST | TORNADO 2 | 6 Ssw El Dorado Springs, MO | *** 1 FATAL, 5 INJ *** CONTINUATION OF THE TORNADO TRACK FROM VERNON COUNTY INTO CEDAR COUNTY. TORNADO REMAINED ON THE GROUND THROUGH CEDAR COUNTY EVENTUALLY CROSSING INTO ST. CLAIR COUNTY 1 MILE WEST OF HARDYVILLE. NUMEROUS HOMES DESTROYED AND/OR DAMAGED. |
| Mar 12, 9:00 PM CST | TORNADO 2 | 6 Ssw El Dorado Springs, MO | *** 6 INJ *** CONTINUATION OF THE TORNADO TRACK FROM VERNON COUNTY INTO CEDAR COUNTY. TORNADO REMAINED ON THE GROUND THROUGH CEDAR COUNTY EVENTUALLY CROSSING INTO ST. CLAIR COUNTY 1 MILE WEST OF HARDYVILLE. NUMEROUS HOMES DESTROYED AND/OR DAMAGED. |
| Mar 12, 9:00 PM CST | TORNADO | 5 Sw Cedar Springs, MO | *** 6 INJ *** SIX INJURIES WERE REPORTED SOUTHWEST OF CEDAR SPRINGS. ALL WERE TAKEN TO A LOCAL HOSPITAL |
| Mar 12, 9:10 PM CST | TORNADO | 5 Ssw El Dorado Springs, MO | DAMAGE PATH ENTERED CEDAR COUNTY NEAR VIRGIL CITY AND DAMAGE PATH WAS CONTINUOUS UP TO AND THROUGH CEDAR SPRINGS AREA. MANY HOMES DAMAGED/DESTROYED AND EXTENSIVE DAMAGE ALL ALONG THE TORNADO PATH. NO MAJOR INJURIES HOWEVER UNKNOWN ABOUT MINOR INJURIES. |
| Mar 12, 9:17 PM CST | TORNADO 0 | 10 Sse Roscoe, MO | THIS IS A CONTINUATION OF THE TORNADO PATH THAT STARTED IN VERNON COUNTY. THIS TORNADO ENTERED THE COUNTY NEAR HARDYVILLE AND CONTINUED NORTHEASTWARD EVENTUALLY LIFTING JUST PRIOR TO REACHING HIGHWAY 13 2 MILES SSE OF VISTA. SEMA REPORTS THAT 5 HOMES WERE DAMA |
| Mar 12, 9:28 PM CST | TORNADO | Filley, MO | TORNADO DAMAGE CONFIRMED BY LAW ENFORCEMENT IN THE FILLEY AREA. INJURIES AND MISSING PERSONS HAVE BEEN REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 11:49 AM CST | Tornado Watch | SPC | 10 hr |
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 130243 SVRSGF MOC039-130345- /O.NEW.KSGF.SV.W.0087.060313T0243Z-060313T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 843 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CEDAR COUNTY IN MISSOURI. * UNTIL 945 PM CST. * AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SHELDON...OR 8 MILES NORTHEAST OF VERDELLA...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CEDAR COUNTY...INCLUDING THE TOWNS OF OLYMPIA...FILLEY...CAPLINGER MILLS AND ARNICA. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING FOR KANSAS AND MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING FOR MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR MISSOURI. LAT...LON 3789 9375 3785 9407 3760 9408 3769 9366 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 7:45 PM CST, 58 minutes earlier.
Area forecast discussion, Mar 12, 7:45 PM CST, 58 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 745 PM CST SUN MAR 12 2006 .UPDATE... 0-1KM HELICITY VALUES BASED ON THE LATEST RUC ANALYSIS INDICATED A SIGNIFICANT INCREASE IN SW MO SINCE 6 PM. PRESENTLY...VALUES ARE RANGING FROM 400-450M2/S2 WHICH IS VERY SIGNIFICANT FOR STRONG AND LONG-LIVED TORNADOES IF THEY DEVELOP. IN ADDITION...ML CAPES HAVE INDICATED A VERY PRONOUNCED AREA OF HIGHER VALUES ACROSS SOUTHWEST MO WITH A WEAKENING CAP SINCE 5 PM. RADAR INDICATED THAT THE STORMS ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA HAVE INCREASED IN THE OVERALL MID-LEVEL ROTATION SINCE 7 PM. THE OVERALL THREAT OF SEVERE THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI THROUGH 9 PM...WITH AN INCREASING THREAT IN SOUTHWEST MISSOURI AFTER 9 PM. JLT && .DISCUSSION... PREVIOUS DISCUSSION AT 330 PM VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING. EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164 J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY ARE HEADED THIS WAY. GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY. AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN PART OF THE STATE. WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING. WOULD NOT BE SURPRISED TO SEE THAT EXTENDED. ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS. DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED ON THE SHORT TERM. GCC && .AVIATION... 00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW. GCC && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 PM CST SUN MAR 12 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 625 PM CST SUN MAR 12 2006 ...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF BASEBALLS. DAMAGING WINDS IN EXCESS OF 80 MPH. TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED. LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM. DISCUSSION: THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS. CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA WEATHER RADIO FOR WATCHES AND WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GCC
In the hours before
Local storm report, Mar 12, 6:22 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG FLORENCE 38.59N 92.98W
03/12/2006 MORGAN MO LAW ENFORCEMENT
2 GRAIN BINS DOWN ON FRY ROAD IN THE VICINITY OF FLORENCE
&&
JASLocal storm report, Mar 12, 7:24 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL UNIONTOWN 37.85N 94.97W
03/12/2006 E0.75 INCH BOURBON KS FIRE DEPT/RESCUE
&&
GCLAYCOMLocal storm report, Mar 12, 8:11 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 7 W GIRARD 37.51N 94.97W
03/12/2006 E0.75 INCH CRAWFORD KS LAW ENFORCEMENT
DIME TO PEA SIZE HAIL REPORTED 7 MILES WEST AND 2 MILES
SOUTH OF GIRARD
&&
JASSpecial weather statement, Mar 12, 8:13 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 813 PM CST SUN MAR 12 2006 KSZ101-130245- CHEROKEE- 813 PM CST SUN MAR 12 2006 ...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 845 PM CST... AT 812 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBUS TO 7 MILES WEST OF CHETOPA...AND MOVING NORTHEAST AT 55 MPH. PEOPLE IN CHEROKEE COUNTY...INCLUDING THE CITIES OF COLUMBUS... SCAMMON...WEIR...WEST MINERAL AND CARONA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. IZZI
Local storm report, Mar 12, 8:25 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL CHICOPEE 37.38N 94.74W
03/12/2006 E0.75 INCH CRAWFORD KS PUBLIC
DIME SIZE HAIL
&&
JASLocal storm report, Mar 12, 8:29 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 9 W COLUMBUS 37.17N 95.01W
03/12/2006 E1.75 INCH CHEROKEE KS EMERGENCY MNGR
&&
JASThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Mar 12, 8:48 PM CST | Tornado Warning | SGF | Cedar, Vernon | 40 min |
| Mar 12, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 39 min |
| Mar 12, 8:53 PM CST | Tornado Warning | SGF | Barton | 44 min |
| Mar 12, 9:01 PM CST | Tornado Warning | SGF | McDonald, Newton | 55 min |
| Mar 12, 9:02 PM CST | Tornado Warning | SGF | St. Clair | 51 min |
| Mar 12, 9:20 PM CST | Tornado Warning | SGF | Dade | 37 min |
| Mar 12, 9:22 PM CST | Tornado Warning | SGF | Benton, Hickory | 53 min |
| Mar 12, 9:27 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 48 min |
| Mar 12, 9:35 PM CST | Tornado Warning | SGF | Cedar | 34 min |
| Mar 12, 9:36 PM CST | Tornado Warning | SGF | Barry, Lawrence | 54 min |
| Mar 12, 9:46 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 44 min |
| Mar 12, 9:51 PM CST | Tornado Warning | SGF | Polk | 30 min |
| Mar 12, 9:57 PM CST | Tornado Warning | SGF | Camden | 63 min |
| Mar 12, 9:59 PM CST | Tornado Warning | SGF | Christian, Greene, Stone | 65 min |
| Mar 12, 10:08 PM CST | Tornado Warning | SGF | Hickory | 44 min |
| Mar 12, 10:09 PM CST | Tornado Warning | SGF | Morgan | 66 min |
| Mar 12, 10:12 PM CST | Severe Thunderstorm Warning | SGF | Barry | 63 min |
| Mar 12, 10:22 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 38 min |
| Mar 12, 10:30 PM CST | Tornado Warning | SGF | Miller | 27 min |
| Mar 12, 10:37 PM CST | Tornado Warning | SGF | Barry, Stone | 39 min |
| Mar 12, 10:39 PM CST | Tornado Warning | SGF | Webster | 66 min |
| Mar 12, 10:43 PM CST | Tornado Warning | SGF | Benton | 15 min |
| Mar 12, 10:46 PM CST | Tornado Warning | SGF | St. Clair | 29 min |
| Mar 12, 10:53 PM CST | Tornado Warning | SGF | Taney | 67 min |
| Mar 12, 11:00 PM CST | Tornado Warning | SGF | Morgan | 60 min |
| Mar 12, 11:07 PM CST | Tornado Warning | SGF | Wright | 48 min |
| Mar 12, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 32 min |
| Mar 12, 11:13 PM CST | Tornado Warning | SGF | Miller | 22 min |
| Mar 12, 11:15 PM CST | Severe Thunderstorm Warning | SGF | Benton | 30 min |
| Mar 12, 11:25 PM CST | Tornado Warning | SGF | Ozark | 65 min |
| Mar 12, 11:30 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 30 min |
| Mar 12, 11:36 PM CST | Tornado Warning | SGF | Laclede, Texas | 40 min |
| Mar 12, 11:40 PM CST | Tornado Warning | SGF | Morgan | 35 min |
| Mar 12, 11:43 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Mar 12, 11:45 PM CST | Severe Thunderstorm Warning | SGF | Polk | 60 min |
| Mar 12, 11:49 PM CST | Tornado Warning | SGF | Pulaski | 28 min |
| Mar 12, 11:52 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 53 min |
| Mar 12, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Benton | 50 min |
| Mar 12, 11:59 PM CST | Tornado Warning | SGF | Hickory | 28 min |
| Mar 13, 12:00 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 45 min |
| Mar 13, 12:04 AM CST | Tornado Warning | SGF | Dallas | 20 min |
| Mar 13, 12:05 AM CST | Tornado Warning | SGF | Dent | 38 min |
| Mar 13, 12:06 AM CST | Tornado Warning | SGF | Benton | 20 min |
| Mar 13, 12:08 AM CST | Tornado Warning | SGF | Phelps | 37 min |
| Mar 13, 12:11 AM CST | Tornado Warning | SGF | Douglas, Howell | 64 min |
| Mar 13, 12:15 AM CST | Severe Thunderstorm Warning | SGF | Camden | 60 min |
| Mar 13, 12:16 AM CST | Severe Thunderstorm Warning | SGF | Greene | 74 min |
| Mar 13, 12:19 AM CST | Tornado Warning | SGF | Greene | 49 min |
| Mar 13, 12:20 AM CST | Tornado Warning | SGF | Camden | 29 min |
| Mar 13, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 64 min |
| Mar 13, 12:42 AM CST | Tornado Warning | SGF | Miller | 28 min |
| Mar 13, 12:46 AM CST | Tornado Warning | SGF | Webster | 39 min |
| Mar 13, 12:52 AM CST | Tornado Warning | SGF | Maries | 42 min |
| Mar 13, 1:22 AM CST | Severe Thunderstorm Warning | SGF | Wright | 53 min |
| Mar 13, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Texas | 46 min |
| Mar 13, 2:07 AM CST | Severe Thunderstorm Warning | SGF | Dent | 39 min |
| Mar 13, 2:09 AM CST | Tornado Warning | SGF | Ozark | 39 min |
| Mar 13, 2:11 AM CST | Severe Thunderstorm Warning | SGF | Texas | 34 min |
| Mar 13, 3:00 AM CST | Severe Thunderstorm Warning | SGF | Howell | 45 min |
| Mar 13, 3:25 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 65 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.